# SDR R61A201709010714

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 33,907 hours, 20,051 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  FOUND AFT CARGO BAY SHEAR TIE CORRODED AT FRAME 83 JUST OTBD OF STRINGER 29R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01, AND 51-41-02.
